# SDR DALA1158319019

- Difficulty date: October 13, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 47,181 hours, 34,164 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SDR - CABIN SEAT TRACK AT STA 1250 LBL 22 IS CRACKED.  INSTALLED NEW SEAT TRACK P/N SR09530115-7001 BACH # 00021084410IAW MD88 IPC 53-40-00-19B PG 1AND 2 AND DC9/MD80 SRM 53-05 PG 47.  AT SAA/SAT DURING PAX MOD ON  N/R 193089 W/O 89215000001.
